# SDR 200200262

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041092
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND NEAR THE EDGE OF THE FUSELAGE SKIN AT BS 670 BELOW STR 38R AT THE AFT EDGE OF THE FORWARD CARGO DOOR CUTOUT.  THE SKIN IS AN ASSEMBLY CONSISTING OF THE SKIN AND A DOUBLER.  THE DAMAGE IS CONFINED TO THE SKIN ONLY.  THE DAMAGE WAS TRIMMED OUT, A HFEC INSPECTION PERFORMED, AN EXTERNAL DOUBLER INSTALLED PER EIA ECRA 470-53-120-2.
